MathSciNet Relay Station
MathSciNet bibliographic data
MR2481783 53C42 (53C40 53C50)
Chen, B. Y.; Mihai, I. Classification of quasi-minimal slant surfaces in Lorentzian complex space forms. Acta Math. Hungar. 122 (2009), no. 4, 307–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement